Уфимский математический журнал
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2019, том 11, выпуск 3, страницы 100–109 (Mi ufa483)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On series of Darboux integrable discrete equations on square lattice

R. N. Garifullin, R. I. Yamilov

Institute of Mathematics, Ufa Federal Research Center, Russian Academy of Sciences, Chenryshevsky str. 112, 450008, Ufa, Russia

Аннотация: We present a series of Darboux integrable discrete equations on a square lattice. The equations in the series are numbered by natural numbers $M$. All the equations possess a first order first integral in one of directions of the two-dimensional lattice. The minimal order of a first integral in the other direction is equal to $3M$ for an equation with the number $M$. First integrals in the second direction are defined by a simple general formula depending on the number $M$.
In the cases $M=1,2,3$ we show that the equations are integrable by quadrature. More precisely, we construct their general solutions in terms of the discrete integrals.
We also construct a modified series of Darboux integrable discrete equations having the first integrals of the minimal orders $2$ and $3M-1$ in different directions, where $M$ is the equation number in series. Both first integrals are not obvious in this case.
A few similar series of integrable equations were known before; however, they were of Burgers or sine-Gordon type. A similar series of the continuous hyperbolic type equations was discussed by A.V. Zhiber and V.V. Sokolov in 2001.

Ключевые слова: discrete quad-equation, Darboux integrability, general solution.

Полный текст: PDF файл (402 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2019, 11:3, 99–108 (PDF, 339 kB); https://doi.org/10.13108/2019-11-3-99

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.547
MSC: 39A14, 39A10, 35L10
Поступила в редакцию: 11.06.2019
Язык публикации: английский

Образец цитирования: R. N. Garifullin, R. I. Yamilov, “On series of Darboux integrable discrete equations on square lattice”, Уфимск. матем. журн., 11:3 (2019), 100–109; Ufa Math. J., 11:3 (2019), 99–108

Цитирование в формате AMSBIB
\RBibitem{GarYam19}
\by R.~N.~Garifullin, R.~I.~Yamilov
\paper On series of Darboux integrable discrete equations on square lattice
\jour Уфимск. матем. журн.
\yr 2019
\vol 11
\issue 3
\pages 100--109
\mathnet{http://mi.mathnet.ru/ufa483}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 3
\pages 99--108
\crossref{https://doi.org/10.13108/2019-11-3-99}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511172800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078519649}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa483
  • http://mi.mathnet.ru/rus/ufa/v11/i3/p100

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Р. Н. Гарифуллин, Р. И. Ямилов, “Модифицированные серии интегрируемых дискретных уравнений на квадратной решетке с нестандартной симметрийной структурой”, ТМФ, 205:1 (2020), 23–40  mathnet  crossref  mathscinet; R. N. Garifullin, R. I. Yamilov, “Modified series of integrable discrete equations on a quadratic lattice with a nonstandard symmetry structure”, Theoret. and Math. Phys., 205:1 (2020), 1264–1278  crossref  isi  elib
  • Уфимский математический журнал
    Просмотров:
    Эта страница:86
    Полный текст:23
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021